• Users Online: 470
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Contacts Login 

    Article Cited by others

CLINICAL CASE REPORT

Tacrolimus-associated mania with psychotic symptoms in a child after renal transplant

Gupta Prashant, Singh Jawahar, Mahapatra Ananya, Sharan Pratap

Year : 2018| Volume: 31| Issue : 5 | Page no: 281-282

   This article has been cited by
 
1 Tacrolimus-Associated Psychotic Disorder: A Report of 2 Cases
Gustavo de Sousa Arantes Ferreira,André Luis Conde Watanabe,Natália de Carvalho Trevizoli,Fernando Marcus Felippe Jorge,Ana Virginia Ferreira Figueira,Carolina de Fatima Couto,Laura Viana de Lima,Deborah Roberta Liduario Raupp
Transplantation Proceedings. 2020;
[Pubmed]  [Google Scholar] [DOI]
2 Tacrolimus
Reactions Weekly. 2019; 1764(1): 310
[Pubmed]  [Google Scholar] [DOI]

 

Read this article